Síguenos en Twitter     Síguenos en Facebook     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Slack     Google Drive     Print     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

Buscar en contenido

Contenido:

martes, 26 de julio de 2016

Chemotherapy Induced Emetogenecity

EM Didactic - July 25, 2016 - By Lakshay Chanana 
"Cancer is one of the top three killers today and Emergency Departments are expected to see more and more Oncological Emergencies in future. CINV i.e. Chemo Induced Nausea and Vomiting is one such complication of chemotherapy...
Key Points
  • First Line for CINV - 5HT3 Antagonists, Steroids, NK1RA
  • Adjuncts - Benzodiazepines, D2 RA, Olanzapine, Anti-Histaminics, Cannabinoids"